The WDVV equations in pure Seiberg-Witten theory

L.K. Hoevenaars

Research output: Contribution to journalArticleAcademicpeer-review


We review the relationship between pure four-dimensional Seiberg–Witten theory and the periodic Toda chain. We discuss the definition of the prepotential and give two proofs that it satisfies the generalized Witten–Dijkgraaf–Verlinde–Verlinde equations. A number of steps in the definitions and proofs that is missing in the literature is supplied.
Original languageUndefined
Article number10.1007/s10440-005-0463-3
Pages (from-to)49-102
Number of pages54
JournalActa applicandae mathematicae
Issue number1-2
Publication statusPublished - Mar 2005


  • WDVV equations
  • IR-70338
  • MSC-14H40
  • EWI-17656
  • MSC-14D45
  • METIS-223977
  • Seiberg–Witten theory
  • MSC-14H70
  • MSC-14H20

Cite this